MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I16-16/C88 SA
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Pain (1994); Thrombus (2101); Rupture (2208)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted devices involved in this event have not be returned for evaluation.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 abdominal aortic aneurysm stent, and snorkel of the left internal iliac (off-label).Approximately two (2) years post initial procedure, the patient presented with abdominal pain; cta detected a contained rupture of the right iliac aneurysm and graft thrombus on the left side, with no endoleak.Also, the patient was reportedly non-compliant with follow-ups.The physician elected to treat the patient by converting to open repair on (b)(6) 2018.The patient tolerated the procedure well.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; requests were made and no response was received.As such, related patient harms, and patient disposition could not be independently assessed.This complaint is most likely user-related due to the snorkel procedure (off-label) of the left internal iliac at the initial case.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8272262
Report Number2031527-2019-00055
Device Sequence Number10808925
Product Code MIH
UDI-Device Identifier00818009011404
UDI-Public(01)00818009011404(17)181029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2018
Device Model NumberI16-16/C88 SA
Device Lot Number1299325-015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date03/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-LIMB STENT GRAFT: 1361098-002; AFX-VELA SUPRARENAL: 1580144-014; AFX2-AFX2 BIFURCATED STENT GRAFT: 1526681-001; AFX-LIMB STENT GRAFT: 1361098-002; AFX-VELA SUPRARENAL: 1580144-014; AFX2-AFX2 BIFURCATED STENT GRAFT: 1526681-001
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR